# SDR IXXA06SMN304S

- Difficulty date: September 15, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FITTING CORRODED AT STATION 75.000, LONGERON 29 LEFT.  REMOVED CORROSION.  FOUND OUT ALLOWABLE LIMITS.  REMOVED DAMAGED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-21, DC-8 SRM 51-3-0, DC-8 SRM 51-3-1, DC-8 SRM 51-1-8 PAGES 17-18, DC-8 SRM 53-2-0 PAGE 2P, AND DC-8 SRM 51-1-8B.
